# SDR P5CA9701279

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON INBOARD FUSELAGE PANEL FORWARD OF RIGHT WING GEAR.  REMOVED CORROSION AND RETREATED PANEL PER BAC SRM 51-10-06 AND 51-10-02.
